# SDR AALA201702169007

- Difficulty date: February 2, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 62,331 hours, 23,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53112191203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FORWARD OUTBOARD BOLT ON R1 DOOR SILL (FORWARD GIRT BAR FITTING)AT -Y1589 AND FR 16. REPAIRED DOOR SILL PER SRM 51-75-15.
